# SDR HEEA082391

- Difficulty date: December 11, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,464 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 12281301
- Part serial: 119826
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL FLOW INDICATOR  READING LOW.
